# SDR COMA0260335

- Difficulty date: May 24, 2002
- Submitted: May 28, 2002
- Operation: Air carrier
- Aircraft: N798CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7348
- Aircraft time: 5,978 hours, 5,318 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Priority Valve
- Part number: 4622
- Part serial: 913
- Condition: Malfunctioned
- Location: Nlg
- Part time: 5,978 hours, 5,315 cycles
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT 5243 GEAR DISAGREE WARNING DURING APPROACH.REPLACED THE NLG PRIORITY VALVE.
